# SDR AALA20140430007

- Difficulty date: April 30, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 92,408 hours, 14,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 DOOR EMERGENCY LIGHT INOPERATIVE.  REPAIRED GND & REPLACED BATTERY CHARGER FOR LT NR 2 DOOR EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
